Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jimjoonya

BAD KNEE, JOINT, FEET, AND HIP PAiN

Recommended Posts

I have about 2 wweks left in my five month course. My back hurts some and so do my knees.

But my fuckin feet hurt like hell. When I get up in the morning I can't walk. My hips too. They fuckin hurt like hell when I stand up fromsitting too long. My doc says there are alot of tendons in that area and that is probably what it is. My sternum hurts. FUCK!

Anyone else experiencing this kinda shit?

Share this post


Link to post
Share on other sites

yeah welcome to my world, I was told that I have Edema, and I was just fine before I ever took Accutane, may it burn in hell! I have swollen feet, and sometimes have a hard time exercising, Punishment after punishment.

Share this post


Link to post
Share on other sites

I have about 2 wweks left in my five month course. My back hurts some and so do my knees.

But my fuckin feet hurt like hell. When I get up in the morning I can't walk. My hips too. They fuckin hurt like hell when I stand up fromsitting too long. My doc says there are alot of tendons in that area and that is probably what it is. My sternum hurts. FUCK!

Anyone else experiencing this kinda shit?

Accutane is known for serious side effects like that, I also never took it for that reason. My friend was on it a few years back and she had the EXACT same side effects you do including severely dry eyes and internal issues with her liver. It's not uncommon for accutane to disrupt your body in those ways, its a severely strong drug.

Share this post


Link to post
Share on other sites

yeah my knees hur like HELL whn i was on it, i couldn't even run and i am a long distacne runner. It was sad and it hurt, but now that i'm off of accutane its a lot better and my knees hardly hurt when i run now. My lips dont get as chapped and i dont have to constantly reapply like before, i still suggest going through the full treatment, it completely cleared up my acne!

Share this post


Link to post
Share on other sites

me too, Jim...ugh, my hip bone is the worst, on the treadmill, I will sometimes land on that side and think "I'm goin down, shit" because it's that bad! But like char said, anything (almost) is worth it at this point. I'm only 2 and a half months in, but you're RIGHT THERE!!! The end is in sight, that's awesome! I take Glucosamine and Fish Oil caps, and eat flax seed meal, which has omega-3, and i pop 2 Aleve a half hour before the gym...and it still hurts like a bitch. :( Oh Well!!! good luck...Dani

Share this post


Link to post
Share on other sites

my whole body is SORE today, partly the result of first soccer practice yesterday, after a break of 2 years playing no sports. I hope it doesn't take too long for my muscles to recover or else I'm toast

Share this post


Link to post
Share on other sites

well probably from month 2-4 i had knee pain, but i just kept playing sports and now im fine. im almost done with my 6th month too. imo accutane is well worth the side effects, once u find somthing that works for you to battle the side effects then ur ok

Share this post


Link to post
Share on other sites

any bloody drug that stops all your bloody glands to stop producing oil has got to have a serious side effect, i cant believe they would release something like that to the public, my ass if they said we dont have enough evidence to know something could go bad if oil stopped producing

Share this post


Link to post
Share on other sites

Stop panicking and give us more information.

How long has this been going on? What's your dosage and weight? What about you lifestyle - diet, physical activities, stress?

Share this post


Link to post
Share on other sites

My joint pain started around 5-6 weeks into treatment. My hips and back were the worst and I actually lost a bit of range of motion in my left knee (could no longer sit "indian-style). If I sat for any length of time longer than 10-15 minutes, I was increadibly stiff and sore when i stood up. Also, I was unable to lay/sleep any way other than flat on my back, because the joint pain would be 10x worse upon wakening.

My joint pain has lessened about 85%, and I've been off 'Tane since March 10th. I still don't have complete range of motion back in my left knee, however. Whether or not that will ever return, I have no idea.

Take Ibuprofen and fish oil capsules, it will help alleviate some of the joint discomfort.

Share this post


Link to post
Share on other sites

stop complaining damn here are ur choices

1. Clear Skin/Join Pains for 5 months and being a wimp about it

2. Having acne until u hopefully grow out of it w/o joint pains

PICK

Share this post


Link to post
Share on other sites

I am not whining. I had a high rex put in my mouth as a kid...know what that is? It's a contraption that you tighten with a key over a month that spreads the bones in your face apart so your "eyeteeth" come down. Basically changes the bone structure in your head while ur awake. (WANNA TALK ABOUT PAIN?) I am not bragging or trying to be a hero...I am just saying, I can deal with pain. My point of bitching is that I was worried something was wrong with me or that I should be worried about. I am a healthy guy and nobody told me when I started this shit that I would suddenly wake up one day and feel like I am 80 years old.

Share this post


Link to post
Share on other sites

I had terrible body pain when on minocyclene and found out I have perm. liver damage... This doesn't happen to everyone but just to be sure, you may want to check with your doctor. There are other acne solutions out there. I agree that it's a pain to figure out which safe ones will work for you but it's worth it in the long run. You don't have to use just one type of treatment, save your self the permanent damage to your organs - or making it to 80 years old may not be an option.

Share this post


Link to post
Share on other sites
Do you really feel like your 80 years old? Or are you just exaggerating?

The post you replied to is over 4 years old. I doubt that this member will respond...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×